# SDR HEEA202310120002

- Difficulty date: October 11, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N936PH
- Make and model: Skrsky S92A
- Aircraft serial: 920180
- Aircraft time: 9,513 hours
- System (JASC): 3100 · Indicating/Recording System
- Part: Adc
- Part number: 0201701330007
- Part serial: 406A
- Condition: Failed
- Location: Avionics
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING IMC CRUISE FLIGHT, ADC FAILED. EMERGENCY PROCEDURES PERFORMED. RETURNED TO GALVESTON.
